Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the R-order of coupled sequences II

Über die R-Ordnung gekoppelter Folgen II

  • 23 Accesses

  • 8 Citations

Abstract

As in the preceding paper [3], the question whether some of the sequences {x n, i } coupled by a system (3) of inequalities converge at least with a certain R-order τ is reduced to the nonnegative solvability of the system (4) of linear inequalities. Further, the optimal R-order τ implied by (3) is characterized as the spectral radius of a certain matrix composed of exponents appearing in (3).

Zusammenfassung

Die Bestimmung der R-Ordnung τ von Folgen {x n, i ∼, die über ein System (3) von Ungleichungen miteinander verkoppelt sind, wird wie in der vorangegangenen Arbeit [3] auf die nichtnegative Lösbarkeit des Systems (4) von linearen Ungleichungen zurückgeführt. Weiterhin wird gezeigt, daß die beste R-Ordnung τ, welche sich aus (3) herleiten läßt, gleich dem Spektralradius einer bestimmten Matrix ist, welche aus in (3) auftretenden Exponenten gebildet wird.

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Kleinmichel, H.: Approximationsverfahren in der Numerik der nichtlinearen Optimierung. Mitteilungen Math. Gesellschaft DDR, Heft 2/3, 54–71 (1979).

  2. [2]

    Ortega, J. M., Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables. New York-London: Academic Press 1970.

  3. [3]

    Schmidt, J. W.: On the R-order of coupled sequences. Computing26, 333–342 (1981).

  4. [4]

    Schwetlick, H.: Numerische Lösung nichtlinearer Gleichungen. Berlin: Deutscher Verlag der Wissenschaften 1979.

  5. [5]

    Varga, R. S.: Matrix iterative analysis. Englewood Cliffs, N. J.: Prentice-Hall 1962.

Download references

Author information

Additional information

Part I in Computing26, 333–342 (1981).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Burmeister, W., Schmidt, J.W. On the R-order of coupled sequences II. Computing 29, 73–81 (1982). https://doi.org/10.1007/BF02254852

Download citation

Keywords

  • Computational Mathematic
  • Spectral Radius
  • Linear Inequality
  • Preceding Paper
  • Couple Sequence